# SDR CA191002035

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 70821142
- Condition: Faulty
- Location: Apu Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO AN APU DOOR CAUTION MESSAGE IN FLIGHT, COMPLIED WITH QRH MESSAGE PERSISTED.  CORRECTIVE ACTION: APU DOOR ACTUATOR REPLACED AND OPS CHECK GOOD. (TC# 20191002035)
